# SDR DALA2015032602387

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE/INNER AND OUTER SURFACE OF RIBS FROM STA XIS=83,136 AND 186 AT SLAT PANEL LT NR 1.  CORROSION ON OUTER SURFACE OF RIBS WERE REMOVED IAW SRM 51-10-3.  RIBS WERE MESURED AS FOLLOWS ORIGINAL THICKNESS IS 0.320" REMAINING THICKNESS IS 0.277", THEREFORE IT'S WITHIN LIMITS IAW SRM 57-01, FIG 1.  REWORKED  AREA ON OUTER SURFACE WAS TREATED AND PAINTED IAW SRM 51-10-3.  DAMAGE ON BORE OF RIBS WERE REMOVED AND MEASURED; STA XOS=83 HOLES AFT AND FWD ID 1.063" AND FWD INBD ID 1.062", STA XOS=136 HOLES AFT 0.938" AND HOLES FWD 0.950", XOS=186, HOLES FWD 0.938" THEREFORE WITHIN LIMIT OF MAXIMUM REWORK HOLES DIAMETER IAW SRM 57-02, PAR 9.  BUSHING WERE FABRICATED AND   INSTALLED IAW SRM 57-02, PAR 9 C 1, 2.
